# SDR YENA2025061300589

- Difficulty date: June 7, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 76,674 hours, 27,705 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Broken
- Location: Zone 300 Elevatr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: BROKEN HINGE FITTING HINGE 3 ELEVATOR LH; REF: ARM W/O 2025-181/1 N/R # 2025-325674.  PERFORMED PERMANENT REPAIR ON HINGE FITTING HINGE 3 ELEVATOR LH IAW A320 SRM 55-26-41-300-001, REPAIR IS CATEGORY A.
